# SDR SWI2025F01069

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N616UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000817
- Aircraft time: 12,524 hours, 8,318 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT NEXT MX BASE OVERNIGHT TROUBLESHOOT BRAKE LH & RH FAULT. FOUND CMC CODE 32411011BCM.PERFORMED MAIN BRAKE SYSTEM BCM1 PR PULSE INIT TEST ON 3 AUG & 10 AUG 2025MCI TYPE: TROUBLESHOOTING PRIORITY 1  (FLIGHT 5411 - FILED OPEN)AUG 10, 2025  STATION: RNO--T/S BRAKE LH & RH FAULT AND FOUND CMC CODE 32411011BCM, T/S PER FIM 32-41-00-810-823, FOUND NO CORRELATING CODES THAT WOULD CAUSE FAULT. PERFORMED BCM1 PR PULSE INIT TEST, IN REF AMM 45-45-00, TEST PASSED, FOUND TO BE TRANSITORY CONDITION, NO FURTHER FAULTS NOTED AT THIS TIME.
